# SDR FDEA201507072165

- Difficulty date: July 7, 2015
- Submitted: July 8, 2015
- Operation: Air carrier
- Aircraft: N811FD
- Make and model: Airbus A310-324
- Aircraft serial: 457
- Aircraft time: 507 hours, 15,460 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: AE7060322
- Condition: Leaking
- Location: Zone 700
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: H

## Discrepancy

EN-ROUTE, GREEN HYD LEVEL DECREASING SLOWLY.  DESCENDING THRU FL 150, ECAM WARNING, HYD LEVEL LO, RAN QRH.  LEAK FOUND AT LT MAIN GEAR FLEX HOSE PN 00624AE711082-4 FOR STRUT BRACE ACTUATOR.  REPLACED WITH ALTN FROM HYD SPARE KIT PN 24060610-0240.  PERFORMED PRESSURIZED LEAK CHECK, NO LEAK FOUND.
